On a class of stationary loops on SO(n) and the existence of multiple twisting solutions to a nonlinear elliptic system subject to a hard incompressibility constraint

Taheri, Ali and Morrison, George (2018) On a class of stationary loops on SO(n) and the existence of multiple twisting solutions to a nonlinear elliptic system subject to a hard incompressibility constraint. Boundary Value Problems, 2018 (130). pp. 1-24. ISSN 1687-2762

[img] PDF - Published Version
Available under License Creative Commons Attribution.

Download (1MB)

Abstract

For full abstract please refer to http://dx.doi.org/10.1186/s13661-018-1047-2

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Research Centres and Groups: Analysis and Partial Differential Equations Research Group
Depositing User: Ali Taheri
Date Deposited: 06 Nov 2018 09:59
Last Modified: 02 Jul 2019 14:02
URI: http://sro.sussex.ac.uk/id/eprint/79928

View download statistics for this item

📧 Request an update